# SDR USAA2013040400009

- Difficulty date: January 31, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480082253
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - FUSELAGE FRAME CRACKED AT FR 68 AND S23R.  PERFORMED TIME LIMITED REPAIR ON FR 68 RT AT LEVEL STOP FITTING 1 IN THE HOLE BOLT IAW EA 503840.
